MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Medical Device Problem Codes Battery Problem (2885); Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had multiple insulin pump error alarms.Customer stated that the insulin pump had power error detected alarm.Customer stated that the notification light stopped flashing immediately.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device power up properly after battery installation.Device received with operating currents within specification.Device passed self test, rewind, seating, basic occlusion test, occlusion test, force sensor test and displacement test.No pump error 23 or pump error 49 noted.No pump error 63 alarm noted during testing or listed in device history.Device trace download analysis confirmed the pump alarmed power error 25 and low battery alert and power loss alarm.The adapt tool indicated abnormal behavior of the lithium backup battery loaded voltage as shown on the power management graph and confirmed power error 25, low battery alert and power loss alarm due to corroded electronic assemblies.Device received with corroded motor home switch.

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10377551
Report Number2032227-2020-159250
Device Sequence Number2803971
Product Code OZP
UDI-Device Identifier00763000365882
UDI-Public(01)00763000365882(17)230709
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/09/2023
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG4G5ZU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Initial Date Received by Manufacturer 08/01/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight155